# SDR 97ZZZM885

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305CW
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 667
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 850T061
- Condition: Failed
- Location: Nr 1 Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROTATION, TREAD SEPARATED FROM CARCASS ON THE NR 1 TIRE ASSEMBLY.  AT SEPARATION TIRE TREAD DAMAGED AFT GEAR DOOR AND DOOR CONNECTING ROD.  TREAD THEN FLEW FORWARD AND STRUCK PROP.  TIRE WAS A RECAP.
